Georgia, 2022Damaging Winds in Georgia, June 14, 2022
June 14, 2022 · NWS CHS · 17 events in 7 counties and zones
Strong heating under a ridge of high pressure set up an environment with large mixed layer convective available potential energy, large downdraft convective available potential energy, and strong low-level lapse rates supportive of damaging winds as upstream thunderstorms entered portions of southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong heating under a ridge of high pressure set up an environment with large mixed layer convective available potential energy, large downdraft convective available potential energy, and strong low-level lapse rates supportive of damaging winds as upstream thunderstorms entered portions of southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 14, 9:50 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 14, 9:50 AM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1050 AM EDT Tue Jun 14 2022
.SYNOPSIS...
Hot and dry high pressure will prevail into late week before a
cold front likely impacts the region this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A large mid-lvl ridge will prevail across the Southeast United
States while at the sfc the area remains nestled between high
pressure across the Atlantic and lee troughing inland. The main
issue for today will be hot and humid conditions across much of
Southeast South Carolina and Southeast Georgia. Mostly sunny
conditions will favor strong sfc heating under the ridge, leading to
hot afternoon temps peaking in the upper 90s away from the coast to
around 100 degrees well inland. The combination of these temps and
sfc dewpts in the 70s is expected to support heat index values
ranging between 108-113 degrees today. Although convection could
eventually play a role in cooling a few locations directly impacted
by showers/thunderstorms later today, confidence remains sufficient
for a Heat Advisory across all zones from 11AM-7PM.
Heading through afternoon and early evening hours, the main concern
focuses on the potential for thunderstorms developing upstream and
entering the local area from the north. Latest radar trends indicate
clusters of showers/thunderstorms entering the Midlands with a south
trajectory toward inland areas of Southeast South Carolina and
Southeast Georgia. This activity should reach inland areas while
encountering the strong mid-upper lvl ridge with outflow associated
with the complex progressing south-southeast over time and
potentially interacting with an afternoon seabreeze, which could
help produce additional convergence/lift needed for showers and
thunderstorms initiating across the local area. Should this occur,
large MLCAPE approaching 3500-4500 J/kg, DCAPE ranging between 1000-
1200 J/kg, and strong low-lvl lapse rates suggest the potential of
some organization to clusters of thunderstorms despite marginal
shear, some of which could become strong and/or severe with damaging
wind gusts being the primary concern starting early afternoon.
However, a greater potential exists heading into late afternoon and
early evening when a second round/cluster of thunderstorms
encounters most favorable atmospheric conditions across the local
area. Greatest chances of severe weather remain across northern
zones late today, mainly around the Tri-County Area where
convergence and sfc heating is potentially most enhanced during
thunderstorm activity, but there remains a limited risk of
severe weather across the entire area. Weak mid-lvl lapse rates,
PWATs approaching 2.0 inches, and high freezing lvls suggest
the hail threat will remain quite limited across the local area.
Given the overall setup, the latest SPC Convective Outlook now
places a Slight Risk of severe weather across the Tri-County
Area and Marginal Risk of severe weather across remaining parts
of Southeast South Carolina and Southeast Georgia.
Overnight: Greater uncertainty revolves around an upstream MCS track
and how close or how much influence it has on later thunderstorm
chances. Some of the overnight H3R solutions showed one remnant MCV
curling back down the SE coast and firing off another round of
showers and storms in our area this evening. But while there may be
some MCV related convection that impacts our area, there is too much
uncertainty to say for sure. For now, few to scattered showers and
thunderstorms remain in the forecast during late evening into
overnight hours. But expect later refinements to be made.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Wednesday: Mid-level ridging will prevail as a backdoor cold front
lingers across the area. High temperatures will be in the 90s with
dewpoints in the 70s. These conditions will support heat indices
over 105 degrees for the entire forecast area. A Heat Advisory will
be needed. While there are isolated spots that could approach 115
degrees, an Excessive Heat Warning is not expected at this time but
it will be another uncomfortable and hot day. Lows will be in the
70s. Otherwise, there are still some questions in regards to the
extent of precipitation. Some of the models are hitting at higher
rain chances while others keep the area dry. Therefore, have
maintained slight chance to chance POPs with better chances expected
inland. There will likely be thunderstorms with any showers but due
to insufficient shear, widespread severe weather is not anticipated.
SPC has outlooked portions of the area in a Marginal Risk for Severe
Thunderstorms so a few stronger storms cannot be completely ruled
out.
Thursday: Mid-level ridging will begin to shift west as a backdoor
cold front lingers before exiting the area late. High temperatures
will be lower than in recent days, giving some relief to the hot and
humid conditions. Although, highs will still be in the upper 80s to
mid 90s. But, heat indices are forecast to be in the mid 90s to mid
100s. A Heat Advisory could be needed but at this time, it'll likely
not be needed for the entire forecast area. Low temperatures will be
in the 70s. A round of diurnally driven showers and thunderstorms
will be possible, mainly across inland areas.
Friday: Mid-level ridging will give way to a deepening trough
situated over Canada. At the surface, a cold front will shift south
and closer to the area. A similar day to Thursday is expected with
high temperatures a few degrees warmer with dewpoints remaining in
the 70s. A more widespread day of heat indices over 105 degrees is
expected and a Heat Advisory will likely be needed. Although, as
cloud cover increases ahead of the approaching cold front,
temperatures could be lower than currently forecast. Outside of the
hot and humid temperatures, showers and thunderstorms will be
possible as PWATs rise to around 2.0" and better forcing moves into
the area.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A cold front will cross through the area overnight Friday and then
shift offshore on Saturday. High pressure will then build back into
the region and prevail through Tuesday. The majority of the period
is expected to be dry with the exception of a few lingering showers
overnight Friday. While there will be a slight relief in
temperatures through the weekend, highs are still expected to be in
the 80s to 90s each day. Another round of heat advisories could be
needed starting Tuesday as heat indices creep back up into the mid
100s.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Extended Aviation Outlook: VFR conditions A few showers and
thunderstorms are also possible and remnant/diminishing convection
to our north pushes into our region...possibly triggering additional
convection across our area. Confidence in convective evolution today
remains low and I have not included any convection in any of the
terminal forecasts with the 12Z issuance. But updates are likely as
things evolve.
Extended Aviation Outlook: VFR will prevail. However, brief
flight restrictions are possible during afternoon/evening
showers and thunderstorms through the week.
&&
.MARINE...
Overall southwest flow will persist in the coastal waters through
tonight, with 10-15 kt winds and a few higher gusts. Seas should
build up to 2-4 ft. A round of showers and thunderstorms could roll
down through coastal and outer waters tonight, although confidence
in that scenario remains low at the moment.
Wednesday through Sunday: High pressure will prevail over the waters
through late week. All the while a backdoor cold front will linger
across the region through at least Thursday, followed by a stronger
cold front late Friday. Wind directions will be quite variable at
less than 15 knots. Although, there could be a few higher gusts (~20
knots). Seas will be less than 4 feet.
&&
.TIDES/COASTAL FLOODING...
High astronomical tides and continuing positive tidal anomalies
will likely lead to minor to moderate coastal flooding during
the evening high tides through at least late week along coastal
portions of Charleston and Colleton Counties. Minor coastal
flooding will also be possible from Beaufort County southward
through McIntosh County starting the second half of the week.
&&
.CLIMATE...
June 14 record highs:
KCHS: 99/2010
KCXM: 97/1981 and 1958 and 1921
KSAV: 102/2010
June 15 record highs:
KCHS: 98/2015 and 1981
KCXM: 99/1981
KSAV: 102/1971
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 7 PM EDT this evening for GAZ087-088-
099>101-114>119-137>141.
SC...Heat Advisory until 7 PM EDT this evening for SCZ040-042>045-
047>052.
MARINE...None.
&&
NEAR TERM...DPB
SHORT TERM...RAD
LONG TERM...RAD
AVIATION...RAD/TBA
MARINE...DPB/RAD
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jun 14, 10:12 AM EST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1112 AM EDT Tue Jun 14 2022
AMZ330-350-352-354-374-151515-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1112 AM EDT Tue Jun 14 2022
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could shift offshore, producing strong
and/or damaging wind gusts this afternoon and/or evening.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
SCZ049-050-151515-
Coastal Colleton-Charleston-
1112 AM EDT Tue Jun 14 2022
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast South Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could produce strong and/or damaging wind
gusts this afternoon and/or evening.
Coastal Flooding: Minor coastal flooding is possible with this
evenings high tide. A Coastal Flood Advisory will be needed.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Coastal Flooding: Minor to moderate coastal flooding is possible
with each evening high tide. Thus, Coastal Flood Advisories could be
needed.
Heat: Afternoon heat index values will likely reach 105 degrees or
greater each day through late week. Thus, additional Heat Advisories
will likely be needed each day for all or portions of the area.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
GAZ117-119-139-141-SCZ048-051-151515-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
1112 AM EDT Tue Jun 14 2022
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could produce strong and/or damaging wind
gusts this afternoon and/or evening.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Coastal Flooding: Minor coastal flooding will be possible during the
evening high tides. Thus, Coastal Flood Advisories could be needed
midweek.
Heat: Afternoon heat index values will likely reach 105 degrees or
greater each day through late week. Thus, additional Heat Advisories
will likely be needed for all or portions of the area.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
151515-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
1112 AM EDT Tue Jun 14 2022
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could produce strong and/or damaging wind
gusts this afternoon and/or evening.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Heat: Afternoon heat index values will likely reach 105 degrees or
greater each day through late week. Thus, additional Heat Advisories
will likely be needed for all or portions of the area.
.SPOTTER INFORMATION STATEMENT...
Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 14, 10:01 AM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston SC
1101 AM EDT Tue Jun 14 2022
GAZ087-141530-
Jenkins-
1101 AM EDT Tue Jun 14 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...
At 1101 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Millen, moving southeast at 15 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Millen, Butts, Emmalane, Perkins, Herndon and Scarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3288 8213 3292 8208 3292 8195 3295 8186
3295 8185 3287 8178 3270 8186 3267 8186
3262 8202 3266 8208 3281 8215
TIME...MOT...LOC 1501Z 329DEG 15KT 3285 8200
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SPRSpecial weather statement, Jun 14, 11:19 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
1219 PM EDT Tue Jun 14 2022
GAZ087-141645-
Jenkins-
1219 PM EDT Tue Jun 14 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...
At 1216 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles north of
Herndon to near Millen, and moving southeast at 5 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Millen, Butts, Emmalane, Perkins, Herndon and Scarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
3293 8178 3292 8177 3291 8177 3267 8187
3265 8184 3261 8201 3266 8208 3274 8211
3281 8215
TIME...MOT...LOC 1616Z 330DEG 5KT 3295 8213 3285 8190
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
ETMThunderstorm Wind, Jenkins
- When
- June 14, 11:33 AM EST to 11:34 AM EST
- Where
- Jenkins County, 6.86 mi NE of Paramore Station
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 32.830, -81.810
A county official reported thunderstorm winds blew down a tree along Buttermilk Road near the Screven County Line.
Thunderstorm Wind, Screven
- When
- June 14, 11:48 AM EST to 11:49 AM EST
- Where
- Screven County, 0.58 mi W of Newington
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 32.580, -81.510
The Screven County 911 Call Center reported power lines down near the intersection of Oliver Highway and Highway 21.
Thunderstorm Wind, Bulloch
- When
- June 14, 12:06 PM EST to 12:07 PM EST
- Where
- Bulloch County, 3.58 mi NE of Statesboro Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.510, -81.680
The Bulloch County 911 Call Center reported a tree down on West Waters Lane.
Thunderstorm Wind, Candler
- When
- June 14, 12:07 PM EST to 12:08 PM EST
- Where
- Candler County, 3.65 mi SSE of Aline
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.320, -82.150
A Candler County emergency manager reported multiple trees down near the intersection of Highway 57 and Piney Grove Road.
Thunderstorm Wind, Bulloch
- When
- June 14, 12:18 PM EST to 12:19 PM EST
- Where
- Bulloch County, 1.17 mi E of Statesboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.450, -81.760
The Bulloch County 911 Call Center reported a tree down on power lines along Ramble Road.
Thunderstorm Wind, Bulloch
- When
- June 14, 12:25 PM EST to 12:26 PM EST
- Where
- Bulloch County, 1.35 mi ESE of Bland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.520, -81.900
The Bulloch County 911 Call Center reported a tree down on power lines which caught fire near the intersection of West Highway 80 and Troy Polk Road.
Thunderstorm Wind, Bulloch
- When
- June 14, 12:34 PM EST to 12:35 PM EST
- Where
- Bulloch County, 1.36 mi WSW of Statesboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.440, -81.800
The Bulloch County 911 Call Center reported a tree down and blocking the road between Country Club Road and West Jones Avenue.
Thunderstorm Wind, Bulloch
- When
- June 14, 12:34 PM EST to 12:35 PM EST
- Where
- Bulloch County, 2.33 mi W of Statesboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.450, -81.820
The Bulloch County 911 Call Center reported a tree down on Westside Road and a tree down on Pulaski Highway west of Statesboro.
Thunderstorm Wind, Bulloch
- When
- June 14, 12:34 PM EST to 12:35 PM EST
- Where
- Bulloch County, 1.88 mi ESE of Esla
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 32.210, -81.650
The Bulloch County 911 Call Center reported a tree down on power lines along the 400 Block of McCoy Road.
Thunderstorm Wind, Chatham
- When
- June 14, 12:57 PM EST to 12:58 PM EST
- Where
- Chatham County, Bloomingdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.130, -81.300
The Effingham County 911 Call Center reported a tree down near the intersection of Highway 80 and Pine Street.
Thunderstorm Wind, Chatham
- When
- June 14, 1:06 PM EST to 1:07 PM EST
- Where
- Chatham County, 2.34 mi W of Vernonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.970, -81.160
The Chatham County Emergency Management Agency reported a tree down on power lines at the 600 Block of Windsor Road.
Thunderstorm Wind, Chatham
- When
- June 14, 1:10 PM EST to 1:11 PM EST
- Where
- Chatham County, 0.69 mi N of Savannah
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.060, -81.080
The Chatham County Emergency Management Agency reported power lines down at the intersection of Skidaway Road and 43rd Street.
Thunderstorm Wind, Chatham
- When
- June 14, 1:35 PM EST to 1:36 PM EST
- Where
- Chatham County, 0.91 mi NE of Thunderbolt
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 32.040, -81.060
The Chatham County Emergency Management Agency reported power lines down at the intersection of Waters Avenue and East Waldburg Street.
Thunderstorm Wind, Liberty
- When
- June 14, 1:35 PM EST to 1:36 PM EST
- Where
- Liberty County, 1.17 mi W of Gum Branch
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.800, -81.650
A Long County emergency manager reported a metal roof blown off a home on Lyndsi Lane.
Thunderstorm Wind, Long
- When
- June 14, 1:35 PM EST to 1:36 PM EST
- Where
- Long County, 1.36 mi ENE of Aimar
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.790, -81.650
A Long County emergency manager reported a tree down on a home along Whit Frasier Road.
Thunderstorm Wind, Chatham
- When
- June 14, 1:50 PM EST to 1:51 PM EST
- Where
- Chatham County, 0.91 mi SE of Sandfly
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.970, -81.060
The Chatham County Emergency Management Agency reported a tree down along Richmond Drive.
Thunderstorm Wind, Chatham
- When
- June 14, 1:55 PM EST to 1:56 PM EST
- Where
- Chatham County, 1.38 mi S of Parkersburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.960, -81.030
The public reported a large tree down and blocking the road leading into the Skidaway Island Institute of Oceanography.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Nebraska, June 14 to 15, 20222 injured · $214 million · EF2 · 41 events
- Excessive Heat and Heat in Wisconsin, June 14 to 15, 20222 deaths · 20 events
- Hail and Damaging Winds in Georgia, June 14 to 17, 20222 injured · $25,000 · 1.5 in hail · 173 events
- Flash Flood and Damaging Winds in West Virginia, June 14, 20221 death · $67,000 · 70 kt wind · 7 events
- Rip Current in California, June 14 to 15, 20221 death · 1 event
- Rip Current in North Carolina, June 14, 20221 death · 1 event
- Drought in Iowa, June 14 to 30, 2022$2.1 million · 4 events
- Hail and Damaging Winds in North Dakota, June 14, 2022$1.6 million · 3 in hail · 6 events
- Flood and Damaging Winds in Florida, June 14 to 18, 2022$79,000 · 55 kt wind · 31 events
- Tornado and Hail in Nebraska, June 14 to 15, 20221 injured · EF1 · 34 events
- Damaging Winds in Texas, June 14, 2022$54,000 · 61 kt wind · 5 events
- Flood and Hail in Georgia, June 14 to 18, 2022$14,000 · 60 kt wind · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1026062, 1026079, 1026064, 1026065, 1026066, 1026067, 1026068, 1026069, 1026080, 1026070, 1026072, 1026073, 1026074, 1026075, 1026076, 1026077, 1026078.